Dermatology Community
boils in nose - recommended antibiotic treatment?
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

boils in nose - recommended antibiotic treatment?

Dr's,
I have been suffering from boils, sometimes 2-3 at once, which may occur in either side of my nose/nostrils, or both sides at same time.  Very uncomfortable and often quite painful condition.  I don't have health insurance anymore, as work has been very slow. I have read and been told that antibiotic treatment is usually the best treatment for nose boils.  What I would like to know, is WHICH antibiotic(s) is recommended, at what strength, and for how long?  You should also know, that I am allergic to Penicillin.  I live very near a clean and safe Mexican border town and have shopped there many times. Nuevo Progresso, Mexico, is known for its quality pharmacias, and I could quickly and safely go there to purchase antibiotics without a prescription.  I would like specific info on what antibiotic and dosage/usage is recommended.  Looking forward to replies from doctors.
Thank you for your assistance,
M
Related Discussions
2 Comments Post a Comment
Blank
Avatar_m_tn
Nasal furuncles respond to mupirocin well,applied externally.
Blank
563773_tn?1374250139
Hello,
Boils are caused by infection of the hair follicle by staph aureus. . Hair follicles that are blocked by greasy creams, petroleum jelly, or similar products are more vulnerable to infection. Bacterial skin infections can be spread by shared cosmetics or washcloths, close human contact, or by contact with pus from a boil or carbuncle.

Pls keep the area clean and apply some topical antiseptics. Also wear loose-fitting cotton clothing and use an antibacterial soap or mild soap like dove.Avoid any kind of cosmetics. Topical antibiotics such as mupirocin or neomycin containing ointment are also useful.In case the symptoms persist then oral antibiotics may be needed.Pls consult a dermatologist in that case.
I hope that helps.Take care and pls do keep me posted on how you are doing or if you have any additional queries.Kind regards.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
209987_tn?1334790318
Blank
tschock
AB
Avatar_f_tn
Blank
diane493
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India